# SDR UALA2011020300586

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 58,323 hours, 8,328 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PLASTIC BURNING ODOR FROM WARMING OVEN R13.   FOUND PLASTIC BURNED ODOR FROM INSIDE OF R13 WARMING OVEN. CLEANED THIS OVEN INSIDE AND CHECKED OK.  NO ELECTRICAL ODOR FOUND.
